# SDR ASAA9710033

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE AFT CARGO FRAME WAS FOUND TO BE BENT AND SEVERAL HOLES DRILLED IN THE 'J' SECTION OF THE FRAME STATION 887, STRINGER 25R TO 24R.  INTERIM REPAIR COMPLETED PER EA 5310-01522 AND B737-200 SRM 53-10-1.  (M)
